Please use this identifier to cite or link to this item:
Title: Multifractal dimension of chaotic attractors in a driven semiconductor superlattice
Author: Bulashenko, Oleg
Luo, K. J.
Grahn, H. T.
Ploog, K. H.
Bonilla, L. L. (Luis López), 1956-
Keywords: Caos (Teoria de sistemes)
Chaotic behavior in systems
Issue Date: 1999
Publisher: The American Physical Society
Abstract: The multifractal dimension of chaotic attractors has been studied in a weakly coupled superlattice driven by an incommensurate sinusoidal voltage as a function of the driving voltage amplitude. The derived multifractal dimension for the observed bifurcation sequence shows different characteristics for chaotic, quasiperiodic, and frequency-locked attractors. In the chaotic regime, strange attractors are observed. Even in the quasiperiodic regime, attractors with a certain degree of strangeness may exist. From the observed multifractal dimensions, the deterministic nature of the chaotic oscillations is clearly identified.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review B, 1999, vol. 60, núm. 8, p. 5694-5697
Related resource:
ISSN: 0163-1829
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
517050.pdf61.2 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.